# SDR AALA201511109018

- Difficulty date: November 6, 2015
- Submitted: November 10, 2015
- Operation: Air carrier
- Aircraft: N803AW
- Make and model: Airbus A319-132
- Aircraft serial: 931
- Aircraft time: 57,093 hours, 24,593 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: D53373301202
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3S CHECK, LT SIDE BOX BEAM, UPPER FLANGE AFT HOLE CRACKED AT FRAME 43 & +Y1622.  REPAIRED IAW EO 5315Y066.
